MathSciNet Relay Station
MathSciNet bibliographic data
MR1393922 (97c:60048) 60F05 (62G09)
Arenal-Gutiérrez, Eusebio; Matrán, Carlos; Cuesta-Albertos, Juan A. Unconditional Glivenko-Cantelli-type theorems and weak laws of large numbers for bootstrap. Statist. Probab. Lett. 26 (1996), no. 4, 365–375.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement